# SDR AWXA9900273

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33756
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN AROUND R-1 DOOR, AFT LOWER CORNER, 1 INCH CRACK EXTENDING FROM TOP EDGE DOWN TO AND THRU FASTENER AT STA 328, WL 208-1.  REPAIRED PER SRM 53-10-01, CUT DAMAGED AREA OUT, NDT NO CRACKS NOTED.  FABRICATED REPAIR PARTS, ALODINED AND PRIMED PARTS, INSTALLED CONICAL WASHERS AND REPAIRED PARTS.  MAT 2024T3 .100  R684203,2024T3 .063, R682091,2024T3  .040.
